# SDR ABXA000255

- Difficulty date: May 10, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 45,484 hours, 39,204 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Pan
- Part number: 5910083131
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC COMPARTMENT DOOR PAN IS CRACKED AT ALL FOUR CORNERS.  REPLACED ELECTRONIC COMPARTMENT DOOR.
